Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2020 year

A.Yu. Veretennikov and M.A. Veretennikova, On Convergence Rates for Homogeneous Markov Chains, Doklady Mathematics, 2020, Vol. 101, No. 1, pp. 12–15. ISSN 1064-5624, DOI: 10.1134/S1064562420010081 [Scopus Q2, WoS Q4] SharedIt link: https://rdcu.be/b4h3F

Authors: Veretennikov A.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2023
About  |  Contacts  |  The old version of this site